American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Gary Greaves. Small-span Hermitian matrices over quadratic integer rings. Math. Comp.
Abstract, references, and article information
View Article: PDF

[2] E. B. Vinberg. On the algebra of Siegel modular forms of genus $2$. Trans. Moscow Math. Soc. 74 (2013) 1-13.
Abstract, references, and article information
View Article: PDF

[3] Rafe Jones and Nigel Boston. Settled polynomials over finite fields. Proc. Amer. Math. Soc. 140 (2012) 1849-1863.
Abstract, references, and article information
View Article: PDF

[4] E. Alkan, A. I. Bonciocat, N. C. Bonciocat and A. Zaharescu. Square-free criteria for polynomials using no derivatives. Proc. Amer. Math. Soc. 135 (2007) 677-687. MR 2262863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Anastasios Simalarides. Upper bounds for the prime divisors of Wendt's determinant. Math. Comp. 71 (2002) 415-427. MR 1863011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] S. A. Katre and Sangita A. Khule. Matrices over orders in algebraic number fields as sums of $k$-th powers. Proc. Amer. Math. Soc. 128 (2000) 671-675. MR 1646194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Charles Helou. On Wendt's determinant. Math. Comp. 66 (1997) 1341-1346. MR 1423075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Greg Fee and Andrew Granville. The prime factors of Wendt's binomial circulant determinant . Math. Comp. 57 (1991) 839-848. MR 1094948.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1